Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What is the cause and remedy for feeling full and bloated post a small meal ?

I often feel full and bloated after a small meal. No matter how early I eat dinner, I m kept awake with upset stomach and excess saliva . I take tums/malox, used to help some but last few weeks doesn t help at all.
Asked On : Wed, 14 Mar 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for writing in.
Your symptoms are suggestive of gastroesophageal reflux disease (GERD) and possibly gall bladder stones. For the GERD, i would suggest that you take Prevacid OTC 1 hour before meals. Also, have small, frequent meals and eat early at night. If this doesn't help, see a physician who can prescribe a prokinetic agent like domperidone. I would also suggest that you undergo an ultrasonography, a simple, non invasive and inexpensive investigation which would help us rule out gall bladder stones.
Hope this helps
Answered: Wed, 14 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor